# SDR 2WAA20141222001

- Difficulty date: December 18, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N803WA
- Make and model: Doug DC-9-82
- Aircraft serial: 49507
- Aircraft time: 47,241 hours, 34,863 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BVO303B0125
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AFT ROW 20 ELECTRICAL ODOR.  INSPECTED AREA FOUND LAMP HOLDER DAMAGED.  R & R HOLDER IAW AMM 33-21-03.  OPS CHECKED NORMAL IAW AMM 33-21-03, NO DEFECTS NOTED.
